# SDR AALA201810229013

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 52,971 hours, 30,624 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6915
- Condition: Defective
- Location: R2 Door
- Part time: 43,876 hours, 23,964 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL HAD AN R1 DOOR LIGHT BLINK DURING TAKEOFF.  THE R2 SLIDE WAS HARD TO ARM.  REPLACED THE R1 DOOR SLIDE IAW JC 26L00025011.  OPS CHECKED OK.  NO LIGHTS FOR R1 DOOR OCCURRED.
